# SDR DALA1246771811

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 45,874 hours, 10,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Limits
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPN 6804, FOUND BATTERY PACKS AT 3A AND 3D OUT OF LIMITS.  MAINTENANCE REPLACED THE BATTERY PACKS PER AMM.  SYSTEM OPERATION IS NORMAL.
